# SDR DALA2017070205118

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 48,789 hours, 33,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERG LIGHTS ALONG WALKWAY IN 48 SEC OUT. REPLACED BATTERY AND POWER SUPPLY PER AMM 33-51.
